Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Take rabonik for gastritis. Have pain around colon and constipation. What medicine to take?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
i have a gastritis,and i take rabonik plus once a day, i do have some pain around my colon(by pressing i feel not much pain). constipation really disturb my life as well, what medicine will i take to stop constipation and pain. i think my colon is not strong enough to digest. 2 years back i did colonoscopy but everything ok.
Posted Fri, 13 Dec 2013 in Constipation
Answered by Dr. Rakesh Karanwal 35 minutes later
Brief Answer: Problems- possibly due to Irritable Bowel Syndrome Detailed Answer: Hi there, Thanks for your query. From the information provided by you, the possibilities are :- * Irritable Bowel Syndrome (Constipation subtype), which manifests in the similar manner as in your case. The symptoms usually get aggravated in those who are under constant mental stress/anxiety with or without depression. (You have not mentioned if you have these problems, if any). In this case, a regular, long-term course of combination of anti-depressant + anti-anxiety drug gives significant relief. * H.pylori infection of the stomach and early part of the intestine (a bacterial infection). This accounts for chronic gastritis in vast majority of cases. A 2 weeks' course of a combination of a pro-kinetic agent, such as metoclopramide or domperidone, PLUS anti-H.pylori therapy; followed- w.e.f. Day 15- by Rabonik daily for 3-6 months (depending on the degree of relief), will cure gastritis PERMANENTLY. * For sustained relief of constipation, intake of high fiber diet; regular meals; liberal water will be of great help to maintain regular bowel movements FOLLOWING eradication of constipation. I therefore recommend that INITIALLY, you should take Syrup Lactulose or Liquid Paraffin 30ml daily at night, UNTIL your bowels are completely clear and bowel movements get normalized. Thereafter, Psyllium husk 10-20gm may be started and taken (on a regular basis) daily at bedtime. This too, can then be gradually withdrawn once your modified diet (as advised above) maintains normal bowel movements. Lastly, if you DO have chronic mental stress/anxiety, consult your doctor and apprise him of my opinion. I am certain that he agrees with my opinion and prescribe treatment in appropriate doses, as advised. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Please revert back to me (through DIRECT QUERY, addressed to me personally) for follow-up after completing one year of treatment, along with latest condition; state of swelling/lymph node size; and, latest ESR report. Fond regards and have a nice day, Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor